MAUDE Adverse Event Report: UNITED ORTHOPEDIC CORPORATION U2 TOTAL KNEE SYSTEM; No Match

UNITED ORTHOPEDIC CORPORATION U2 TOTAL KNEE SYSTEM; No Match
Catalog Number 2103-1230
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint product will be returned for investigation.It is confirmed that the inspection results of the femoral component complied with design specifications with no relevant abnormal notes, and the necking bonding percentage of porous coating complied with the specification requirements.As of the reporting date, the complaint product has not yet been obtained.The final report will be submitted if the complaint product is received and further investigation results are available.
 
Event or Problem Description
A complaint case regarding the femoral component was received by the french branch on 2026/05/29.A 76-year-old female patient underwent tka surgery using the u2 total knee system on (b)(6) 2023.The patient was admitted for surgical treatment of a tibial fracture resulting from a fall.However, as a precautionary measure, the assessment revealed a lack of osseointegration of the femoral component.A revision surgery was performed on (b)(6) 2026.

Brand Name
U2 TOTAL KNEE SYSTEM
Common Device Name
No Match
Manufacturer (Section D)
UNITED ORTHOPEDIC CORPORATION
no. 57., park ave 2
science park
hsinchu city, hsinchu city 30075
TW  30075
Manufacturer Contact
lois ho
no. 57., park ave 2
science park
hsinchu city, hsinchu city 30075
TW   30075
MDR Report Key25631336
Report Number9681642-2026-00028
Device Sequence Number9353524
Product Code MBH
UDI-Device Identifier04712602345446
UDI-Public0104712602345446172710141022G151B
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2103-1230
Device Lot Number22G151B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2026
Initial Report FDA Received Date06/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexFemale
Patient Weight90 KG